Document Type

Journal Article

Department/Unit

Department of Computer Science

Title

One variant of a (2 + 1)-dimensional Volterra system and its (1 + 1)-dimensional reduction

Language

English

Abstract

A new system is generated from a multi-linear form of a (2+1)-dimensional Volterra system. Though the system is only partially integrable and needs additional conditions to possess two-soliton solutions, its (1+1)-dimensional reduction gives an integrable equation which has been studied via reduction skills. Here, we give this (1+1)-dimensional reduction a simple bilinear form, from which a Bäcklund transformation is derived and the corresponding nonlinear superposition formula is built. © 2013 Higher Education Press and Springer-Verlag Berlin Heidelberg.

Keywords

Bäcklund transformation (BT), Integrability, nonlinear superposition formula, soliton solution

Publication Date

2013

Source Publication Title

Frontiers of Mathematics in China

Volume

8

Issue

5

Start Page

1085

End Page

1097

Publisher

Springer Verlag

DOI

10.1007/s11464-013-0308-8

Link to Publisher's Edition

http://dx.doi.org/10.1007/s11464-013-0308-8

ISSN (print)

16733452

ISSN (electronic)

16733576

This document is currently not available here.

Share

COinS